# SDR VYGA20020003

- Difficulty date: May 16, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Aircraft time: 18,724 hours, 25,489 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Strobe Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING TIP STROBE LIGHT ASSEMBLY, CONNECTOR PINS ARCH BETWEEN PINS DUE TO INSULATOR BREAK DOWN. THE RESULT WAS SEVERAL POWER SUPPLIES SLOWLY BROKE DOWN BY STRAY VOLTAGE SHORTING IN THE CONNECTOR.
